Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe itching on the clit after taking antibiotics for lung infection. Relief measure?

First I was on antibiotics for an infection in my lungs last Week my clit started to get really itchy so I took a look and there was this white (wet toilet paper ) looking stuff so I cleaned out and it came back the next day so I keep it clean but this week my vagina is really itchy I got some yeast infection stuff yesterday and its not doing anything to relieve the itch what is it and what do I do??
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello,

when you go on antibiotics they "attack" certain types of bacteria - the bad but also the good. Women normally have lacto bacillus bacteria in the vagina. They are necessary to keep the normal status - slightly acidic - in the vagina. There are also always some candida in the vagina. Normally the lacto bacillus keep the candida or yeast (that cause thrush and itching) in check so to say. When you take antibiotics - the lacto bacteria are also affected and killed - so the remaining candida/yeast have a perfect time to grow and cause a yeast infection. You should maybe also use a vaginal suppository or insert some creme into the vagina as well as on the outside. You can get various types of creme - makes sure you have one for vaginal application and not for feet (!) - take a one or three day application form. Ask your chemist.

kind regards,
JR
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor